RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 44–55 (Mi tvp2679)  

Diffusion approximation of non-Markov random walks on differentiable manifolds

G. M. Sobko

Moscow

Abstract: The present paper considers limit theorems for sequences of non-Markov random walks on a differentiable manifold of $C^3$-class. The result obtained is a generalization of the classic theorem for sums of dependent random variables (theorem 1). This theorem is applied then to investigation of some special random walks on a Lie group $\mathfrak G$ admitting the “polar” factorization $\mathfrak G=\mathfrak R\cdot\mathfrak U$ where $\mathfrak U$ is a compact subgroup of $\mathfrak G$. Similarly to the well-known method of N. N. Bogolyubov for differential equations with a small parameter, it may be called the principle of (compact) averaging for triangle systems of random elements on Lie groups.

Full text: PDF file (674 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 41–53

Bibliographic databases:

Received: 29.06.1971

Citation: G. M. Sobko, “Diffusion approximation of non-Markov random walks on differentiable manifolds”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 44–55; Theory Probab. Appl., 18:1 (1973), 41–53

Citation in format AMSBIB
\Bibitem{Sob73}
\by G.~M.~Sobko
\paper Diffusion approximation of non-Markov random walks on differentiable manifolds
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 44--55
\mathnet{http://mi.mathnet.ru/tvp2679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317386}
\zmath{https://zbmath.org/?q=an:0298.60049}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 41--53
\crossref{https://doi.org/10.1137/1118003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2679
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:87
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020